# SDR DALA2024040504118

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 INITIAL INSPECTION (A.A. 5331-01282-03): PREVIOUS REPAIRS (2E/A) ON LAP SPLICE THE REQUIRED INSPECTION AREA ADJACENT TO S-14L BTW FSTA. 580 TO 600, ALSO BTW FSTA. 620 TO 640. CORRECTIVE ACTION: SUMMARY OF NRC 00022: PREVIOUS REPAIR WERE EVALUATED PER ER/A 616137-14AD REV. ORIGINAL SECTION 1: PERMANENT REPAIR AND PRI 616137-14 REV 1. (0274370)
